# SDR MASA2021112100313

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 12,365 hours, 7,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT NOT BLINKING/WEAK LIGHT
REPLACED FLASHLIGHT BATTERY
